# SDR YENA2023010300001

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 76,534 hours, 27,711 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499004
- Part serial: 8904
- Condition: Failed
- Part time: 62,382 hours, 21,896 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2752, SJU-TPA. 'LEVEL 1 ODOR FROM #1 PACK DURING DESCENT STRONG ODOR FROM COCKPIT TO MID-CABIN TURNED OFF #1 PACK AND ODOR DISSIPATED TURNED BACK ON AFTER 5 MINS AND ODOR RETURNED TURNED OFF AGAIN AN ODOR STOPPED; C/W INFO NOTICE 2017-T015 J CONFIRMED MX-270 PILOT REPORT THRU FAULT CONFIRMATION SUBTASK 05-05-00-869-051-A PACK 1 SOURCE OF LEVEL 1 ODOR EVENT. CONTACTED MCC OF FINDINGS.  (REMOVED AND REPLACED PACK 1 OZONE FILTER IAW AMM 21-51-41. PERFORMED LEVEL B DECONTAMINATION OF ECS. SOURCE OF CONTAMINATION LINKED TO APU OVERSERVICE. APU CLEANING PCW. MEL CLEARED, MCC WAS NOTIFIED, PLACARD WAS REMOVED. MX-4 UPDATED. NO ODOR PRESENT DURING PACK OPERATIONS.)  PACK 1 WAS PLACED ON DEFERRAL PER MCC.
